# SDR UALA2013052303583

- Difficulty date: May 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,162 hours, 20,822 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG FOUND DELAMINATED MEASURING ABOUT 45" X 24" EQUALING ABOUT 1,080 SQ INCHES.   REMOVED AFT CARGO FLOOR PANEL 151VG AND CLEANED AREA IAW MM. INSTALLED AFT CARGO FLOOR PANEL 151VG.
